Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subseries convergence in spaces with a Schauder basis


Author: Charles Swartz
Journal: Proc. Amer. Math. Soc. 123 (1995), 455-457
MSC: Primary 46A35; Secondary 40J05
MathSciNet review: 1216826
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let E be a Hausdorff topological vector space having a Schauder basis $ \{ {b_i}\} $ and coordinate functionals $ \{ {f_i}\} $. Let $ \sigma (E,F)$ be the weak topology on E induced by $ F = \{ {f_i}:i \in {\mathbf{N}}\} $. We show that if a series in E is subseries convergent with respect to $ \sigma (E,F)$, then it is subseries convergent with respect to the original topology of E.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A35, 40J05

Retrieve articles in all journals with MSC: 46A35, 40J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1216826-9
PII: S 0002-9939(1995)1216826-9
Article copyright: © Copyright 1995 American Mathematical Society